# SDR SWAA2013040214404

- Difficulty date: March 27, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N477WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33988
- Aircraft time: 31,701 hours, 18,514 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145526
- Part serial: 4274
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION - DUCT PRESSURE SPLIT AT CLIMB THRUST R=43 PSI: LEFT= 17 PSI.  N1 (BOTH ENGINES) 100.2%. N1'S EVENED OUT AGAIN AT CRUISE BOTH INDICATED L=10 AND R=30 ON DESCENT WITH THRUST LEVERS AT IDLE.  REMOVED AND REPLACED NR 1 PRSOV PER MM.
